Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Purely indecomposable torsion-free groups


Author: Phillip Griffith
Journal: Proc. Amer. Math. Soc. 18 (1967), 738-742
MSC: Primary 20.30
MathSciNet review: 0215917
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0215917-1
Article copyright: © Copyright 1967 American Mathematical Society